Fermionic spectra in integrable models

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This is a brief review of several algebraic constructions related to generalized fermionic spectra, of the type which appear in integrable quantum spin chains and integrable quantum field theories. We discuss the connection between fermionic formulas for the graded dimensions of the spaces of conformal blocks of WZW theories, quantum cluster algebras, discrete integrable noncommutative evolutions and difference equations.

Original languageEnglish (US)
Title of host publicationInvited Lectures
EditorsSun Young Jang, Young Rock Kim, Dae-Woong Lee, Ikkwon Yie
PublisherKYUNG MOON SA Co. Ltd.
Pages1141-1158
Number of pages18
ISBN (Electronic)9788961058063
StatePublished - 2014
Event2014 International Congress of Mathematicans, ICM 2014 - Seoul, Korea, Republic of
Duration: Aug 13 2014Aug 21 2014

Publication series

NameProceeding of the International Congress of Mathematicans, ICM 2014
Volume3

Conference

Conference2014 International Congress of Mathematicans, ICM 2014
CountryKorea, Republic of
CitySeoul
Period8/13/148/21/14

Keywords

  • Discrete integrable systems
  • Fermionic character formulas
  • Fusion products

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Fermionic spectra in integrable models'. Together they form a unique fingerprint.

Cite this